# SDR C77A201401240013

- Difficulty date: January 24, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N623CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000221
- Aircraft time: 16,341 hours, 9,299 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut
- Part number: PE22072L14
- Condition: Loose
- Location: Lt Pylon
- Part time: 16,341 hours, 9,299 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON OTBD SUPPORT WASHER SPINNING UNDER BOLT HEAD.  REMOVED CASTELLATED NUT, PN PE22072L14, TORQUED & SAFE TIED ON WORK ORDER 738174-472 IAW ETD 2012-170-015918 & EO E17X-5400-001 REV IR WORK ORDER 790526.
